So my stool is always pretty loose, and now I am on antibiotics (for H Pylori), I am having diarrhea + thin and short stools. I checked up and thin stools CAN be because of cancer, which is really scary. I started trying to remember if I've had thin stools and I never paid attention to my stools before. The stuff I read are "Long Thin Stools", but what about short thin ones. They came out like little fingers. I am not sure if this is due to the antibiotics.
Sorry this might seem like thoughts everywhere, but let me know what you think. I also have hemmoroid, so could the thin short stools be due to that?
Antibiotics, especially the strong ones for H.Pylori will and do affect the stomach and bowels.
I have a similar problem woth IBS and Diverticulitis and was told to increase my Fibre intake.
You could try Benifibre which is a powder you can shake on your food or take in water also Fibregel is another product which will help firm up your stool. It sounds very much like you have IBS.
Look up IBS Diet and see if it will help. Do you have any other symptoms?...
Hope this helps and good luck,
Thanks for the reply! I don't have other symptoms, other than episode of fresh blood in the stool a month ago, that's the reason the doctor did all the blood works and found H Pylori, she says she's 90% sure the blood is from the existing hemmroid I have, esp since the blood stopped after I made effort to stop straining during BM completely.